| Model Number |
FX5008SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
03/17/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The dental implant fx5008swc was removed on (b)(6) 2020 due to failure to osseointegrate 17 days after implantation.The patient has no significant medical history.The patient required bone augmentation for the operation.The doctor noted periodontal disease during explantation.The patient has recovered without complications.